DOI QR코드

DOI QR Code

ANALYTIC CONTINUATION OF WEIGHTED q-GENOCCHI NUMBERS AND POLYNOMIALS

  • Araci, Serkan (Department of Mathematics Faculty of Arts and Science University of Gaziantep) ;
  • Acikgoz, Mehmet (Department of Mathematics Faculty of Arts and Science University of Gaziantep) ;
  • Gursul, Aynur (Department of Mathematics Faculty of Arts and Science University of Gaziantep)
  • Received : 2012.10.11
  • Published : 2013.07.31

Abstract

In the present paper, we analyse analytic continuation of weighted $q$-Genocchi numbers and polynomials. A novel formula for weighted $q$-Genocchi-zeta function $\tilde{\zeta}_{G,q}(s{\mid}{\alpha})$ in terms of nested series of $\tilde{\zeta}_{G,q}(n{\mid}{\alpha})$ is derived. Moreover, we introduce a novel concept of dynamics of the zeros of analytically continued weighted $q$-Genocchi polynomials.

References

  1. S. Araci, M. Acikgoz, and J. J. Seo, A study on the weighted q-Genocchi numbers and polynomials with their interpolation function, Honam Math. J. 34 (2012), no. 1, 11-18. https://doi.org/10.5831/HMJ.2012.34.1.11
  2. S. Araci, D. Erdal, and J. J. Seo, A study on the fermionic p-adic q-integral represen-tation on $\mathbb{Z}_p$ associated with weighted q-Bernstein and q-Genocchi polynomials, Abstr. Appl. Anal. 2011 (2011), Article ID 649248, 10 pages.
  3. T. Kim, On explicit formulas of p-adic q-L-functions, Kyushu J. Math. 43 (1994), no. 1, 73-86.
  4. T. Kim, On a q-analogue of the p-adic log gamma functions and related integrals, J. Number Theory 76 (1999), no. 2, 320-329. https://doi.org/10.1006/jnth.1999.2373
  5. T. Kim, Power series and asymptotic series associated with the q-analog of the two-variable p-adic L-function, Russ. J. Math. Phys. 12 (2005), no. 2, 186-196.
  6. T. Kim, On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326 (2007), no. 2, 1458-1465. https://doi.org/10.1016/j.jmaa.2006.03.037
  7. T. Kim, On the analogs of Euler numbers and polynomials associated with p-adic q-integral on $\mathbb{Z}_p$ at q =-1, J. Math. Anal. Appl. 331 (2007), no. 2, 779-792. https://doi.org/10.1016/j.jmaa.2006.09.027
  8. T. Kim, Analytic continuation of q-Euler numbers and polynomials, Appl. Math. Lett. 21 (2008), no. 12, 1320-1323. https://doi.org/10.1016/j.aml.2007.12.027
  9. T. Kim, On p-adic interpolating function for q-Euler numbers and its derivatives, J. Math. Anal. Appl. 339 (2008), no. 1, 598-608. https://doi.org/10.1016/j.jmaa.2007.07.027
  10. T. Kim, C. S. Ryoo, L. C. Jang, and S. H. Rim, Exploring the q-Riemann zeta function and q-Bernoulli polynomials, Discrete Dyn. Nat. Soc. 2005 (2005), no. 2, 171-181. https://doi.org/10.1155/DDNS.2005.171

Cited by

  1. A New Family of q-analogue of Genocchi Numbers and Polynomials of Higher Order vol.54, pp.1, 2014, https://doi.org/10.5666/KMJ.2014.54.1.131
  2. On the families of q-Euler polynomials and their applications vol.23, pp.1, 2015, https://doi.org/10.1016/j.joems.2014.03.002